MAUDE Adverse Event Report: GLOBUS MEDICAL, INC.; RETENTION ROD, 6.5MM LOCKING SCREW, FOR POWER

GLOBUS MEDICAL, INC.; RETENTION ROD, 6.5MM LOCKING SCREW, FOR POWER
Model Number 6190.0058
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that the threads at the tip of the retention rod fractured during surgery, leaving a portion of the retention rod threads within the head of the screw in the patient.The retention rod tip could not be returned as it remains in the patient, the other half of the retention rod was requested, but not returned for evaluation.No excessive force or misuse of the retention rod was indicated during this case.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a surgery the threads of a retention rod broke off and remain in the screw post operatively.

Common Device Name
RETENTION ROD, 6.5MM LOCKING SCREW, FOR POWER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19203686
Report Number3004142400-2024-00075
Device Sequence Number7927428
Product Code LXH
UDI-Device Identifier00889095845327
UDI-Public00889095845327
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6190.0058
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite